# SDR FDEA201812023414

- Difficulty date: December 2, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 53,213 hours, 27,630 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: DSB11021
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CREW VERBAL, GEAR WOULD NOT RETRACT IN POS DET SYS NR 1, (SYS 2 IS ON MEL). SWITCHED TO POS DET SYS NR 2 AND IT WORKED. COMPLETED INSTALL OF 8GB, AND 12GA BOGIE BEAM SENSOR INCLUDING DIMENSION CHECKS ON RT MAIN GEAR. STILL REQUIRES OPS CHECK. REMOVED AND REPLACED 9GB AND 11GB BOGIE BEAM SENSORS AND PERFORMED DIMENSION CHECKS ON LT MAIN GEAR REF 32-00-00-04. SEALED LOWER BOLTS ON BOTH GEARS AND PERFORMED NORMAL EXTENSION AND RETRACTION TEST REF 32-00-00-04 STEP 5 B. COMPLIED WITH CONTINUITY TEST OF PROX DETECTORS REF AMM 32-00-00, P BLOCK 501. ALL SYS TEST NORMAL.
